| Catalog Number |
341-12-707 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Foreign Body In Patient (2687)
| Date of Event |
02/17/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2023-00349; 342-10-706, s800 - revision surgery, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
Revision surgery - poly swap for 3d total knee.Patient was tight.Cleaned out and same size poly placed back in broken fragmented piece left in the patient.